# SDR SWAA2022111559083

- Difficulty date: October 7, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 38,362 hours, 23,373 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG LEFT SIDE STA.663; VAPOR BARRIER WEB HAS CRACK.   CLEANED THE VAPOR BARRIER, STOP DRILLED THE CRACKS.   PREPARED DAMAGE AREAS FOR REPAIR; PERFORMED DRY OUT, FOUND NO WATER IAW SRM 51-70-04-2R-10,  REPAIRED THE DAMAGE WITH A PERMANENT REPAIR ON THE VAPOR BARRIER WEB IAW SRM 51-70-04-2R-10.  PERFORMED TAP TEST ON REPAIRED AREA, FOUND NO DELAMINATION IAW SRM 51-05-01 SECTION 5.
